# SDR ABXA20160124001

- Difficulty date: January 24, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 80,569 hours, 29,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH FL250, THE LT FWD ENTRY DOOR LATCH RELEASED TO THE OPEN POSITION WITH ASSOCIATED, L FWD ENT DOOR, EICAS MSG.  PRESSURIZATION HELD THROUGHOUT THE APPROACH.  UPON TOUCHDOWN, THE DOOR RELEASED TO THE FULL OPEN POSITION.  A GENERAL VISUAL INSPECTION OF THE L1 DOOR & ADJUSTMENT & TEST OF THE L1 DOOR & THE LATCHING MECHANISMS WERE PERFORMED WITH NO FAULTS FOUND.  THE CAUSE OF THE DOOR TO UNLATCH WAS NOT FOUND.
